# SDR ASAA2019103091173

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,464 hours, 13,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG27849
- Condition: Low Pressure
- Location: L2 Door
- Part time: 539 hours, 145 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 ESCAPE SLIDE INDICATING PSI NEAR LOWER LIMIT. GROUNDED - YES. AFTER L2 ESCAPE SLIDE PACK INFLATION CYLINDER CHECK FOUND PRESSURE OUT OF LIMITS. REMOVED AND REPLACED L2 ESCAPE SLIDE PACK ASSY WITH A SERVICEABLE UNIT PER AMM 25-66-01/401.
